# SDR CALA9700759

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1006-1024
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT LAV FLOOR WEB STRAP CORRODED AT STA 1006 TO 1024 LBL 28.  THE STRAP WAS REMOVED AND A NEW PART WAS FABRICATED AND INSTALLED IAW SRM 51-30-2, 53-10-2, 51-10-2.
